# SDR ASAA2022102041113

- Difficulty date: October 20, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N835VA
- Make and model: Airbus A320-214
- Aircraft serial: 04448
- Aircraft time: 39,280 hours, 12,992 cycles
- System (JASC): 5240 · Service Doors
- Part: Blanking Plate
- Part number: D5348015900700
- Condition: Corroded
- Location: Rt Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT R/H PASSENGER DOOR LOWER PLATE BELOW AFT GIRT BAR FITTING. GROUNDED - YES. REMOVED AND REPLACED BLANKING PLATE IAW A320 AMM 52-16-31-400-003-A AND AMM 52-13-00-800-001-A.
